# SDR 2003FA0000608

- Difficulty date: June 1, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N228HP
- Make and model: Cessna R182
- Aircraft serial: R18201643
- Engine: Lyc O540*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Loose
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN RUDDER IS DEFLECTED TO THE FAR RIGHT, THE RIGHT RUDDER CABLE GOES SLACK AND HANGS UP UNDER THE NUT FOR THE ELEVATOR PULLEY CLUSTER LOCATED BY THE FUSELAGE RIGHT SIDE ACCESS PANEL.  TO PREVENT THIS, INSTALLED A SECOND NUT ON THE BOLT AND INSTALLED AN AN4-15 BOLT INTO THE OTHER END OF THE SECOND NUT.  THIS WAS ASSEMBLED AND TORQUED USING LOCKTITE.
